| Model Number |
DL-344-10-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Neuropace confirmed the ecog and impedance data are suggestive of a potential lead break.Neuropace investigated the returned lead.We confirmed lead damage to the lead coil which could be associated with the dog bone clamp fixation.The returned lead was returned with significant damage, possibly related to the explant process, making the root cause inconclusive.
Event or Problem Description
On (b)(6) 2025 evidence of a suspected lead break was observed on the patient's ecog.The ecog data displayed low impedance and signal artifact on channel 1 of the left mesial temporal hippocampal depth lead (secured with dog bone with lead protection).On (b)(6) 2025 the patient underwent a lead revision.The lead was returned to npce for investigation.